Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side effects Entocort Taper


05-29-2013, 06:17 AM   #1
steph648
 
Join Date: Dec 2012
Side effects Entocort Taper

Hi everyone-

I was wondering if anyone experienced any side effects of constipation from the entocort taper. It is strange but as I started going down to 3,2,3,2 I notice on the days on 2 that I can't go to the bathroom.

Thanks
05-29-2013, 12:26 PM   #2
Cat-a-Tonic
Super Moderator
 
Cat-a-Tonic's Avatar
 
Join Date: May 2010
Location: Madison, Wisconsin

My Support Groups:
Hi, I was on Entocort for quite awhile but I never experienced a side effect like that - pretty much the opposite for me, when I tried to taper but my body wasn't ready for it, the diarrhea came right back for me. Do you tend to have constipation rather than diarrhea? I would mention it to your doctor and see what they have to say. Is the constipation painful? Are you getting other symptoms like cramping or nausea?
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Side effects Entocort Taper
Thread Tools


All times are GMT -5. The time now is 02:31 AM.
Copyright 2006-2017 Crohnsforum.com